# SDR DXTA2023101898230

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 8,546 hours, 6,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 001221M
- Condition: No Test
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS FLASHING ENROUTE WITH SWITCH IN ARM POSITION. NOW ON STEADY IN ARM POSITION.  BEGAN TROUBLESHOOTING, FOLLOWING FIM TASK 33·50·00·810·802-A SETTED EMER LT SWITCH TO THE ARM POSTION,  LIGHTS DID NOT FLICKER, LIGHTS CAME ON WITH SWITCH IN ARM POSITION FOR MORE THAN MIN. GAINED ACCESS TO #2 EMER BATTERY, DISCONNECTED CONNECTOR P1360 FROM BATTERY, PLACED SWITCH ON ARM POSTION & LIGHTS DID NOT COME ON.  REMOVED AND INSTALLED THE BATTERY IAW AMM 33-52-01. PERFORMED OPS CHECK WITH SAME RESULT, CONTINUED WITH FIM & GAINED ACCESS TO 1# EMER BATTERY.  REMOVED #1  AND INSTALLED THE BATTERY IAW AMM 33·52-01,  OPS CHECKED GOOD,  AIRCRAFT OK TO RETURN TO SERVICE,
